BibTeX record journals/siamdm/GuichardK92

download as .bib file

@article{DBLP:journals/siamdm/GuichardK92,
  author    = {David R. Guichard and
               John W. Krussel},
  title     = {Pair Labelings of Graphs},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {5},
  number    = {1},
  pages     = {144--149},
  year      = {1992},
  url       = {https://doi.org/10.1137/0405012},
  doi       = {10.1137/0405012},
  timestamp = {Sat, 25 Apr 2020 13:56:28 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/GuichardK92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics